JournalszaaVol. 21, No. 2pp. 381–398

On the Solutions of a Quadratic Integral and an Integral-Differential Equation

  • Lothar von Wolfersdorf

    Technische Universität, Freiberg, Germany
On the Solutions of a Quadratic Integral and an Integral-Differential Equation cover
Download PDF

Abstract

An integral equation and a related integral-differential equation of first order over R+\mathbb R_+ with a quadratic integral term representing the so-called autocorrelation of the unknown function is dealt with. For both equations the general solution is constructed and estimated in the L2L^2-norm. Further, the asymptotic behaviour and the stability of the solution are investigated.

Cite this article

Lothar von Wolfersdorf, On the Solutions of a Quadratic Integral and an Integral-Differential Equation. Z. Anal. Anwend. 21 (2002), no. 2, pp. 381–398

DOI 10.4171/ZAA/1084